Alert archive / Kansas / Red Flag Warnings in 2010
Red Flag Warning 9, NWS Dodge City, KS
NWS Dodge City, KS issued this red flag warning at May 9, 2010, 3:23 PM CDT for 10 counties in Kansas. It took effect at May 10, 2010, 1:00 PM CDT. It was in force for 6 hr. 6 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- May 9, 2010, 3:23 PM CDT (20:23 UTC)
- In effect from
- May 10, 2010, 1:00 PM CDT
- Expired
- May 10, 2010, 7:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Dodge City, KS
Counties Clark County, KS, Ford County, KS, Grant County, KS, Gray County, KS, Haskell County, KS, Meade County, KS, Morton County, KS, Seward County, KS, Stanton County, KS, Stevens County, KS
The radar
The Dodge City radar (KDDC), 86 km from the middle of the area, began a volume at 20:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 10, 1:00 PM CDT | NON-TSTM WND GST 51 | Ulysses, KS | |
| May 10, 1:35 PM CDT | NON-TSTM WND GST 53 | Liberal, KS | |
| May 10, 1:35 PM CDT | NON-TSTM WND GST 61 | Liberal, KS | |
| May 10, 2:15 PM CDT | FUNNEL CLOUD | Ford, KS | |
| May 10, 2:19 PM CDT | HAIL 1 | 5 Ssw Windthorst, KS | |
| May 10, 4:45 PM CDT | NON-TSTM WND GST 51 | Johnson City, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 8.4 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1532 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 434 m²/s²
- 0-3 km storm-relative helicity
- 544 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
775 WWUS83 KDDC 092023 RFWDDC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 323 PM CDT SUN MAY 9 2010 ...DANGEROUS FIRE CONDITIONS EXPECTED MONDAY AFTERNOON... .A STRONG PACIFIC STORM WILL MOVE THROUGH KANSAS ON MONDAY. LOW PRESSURE WILL STRENGTHEN AND MOVE ACROSS NORTHERN KANSAS MONDAY AFTERNOON...CREATING A TIGHT PRESSURE GRADIENT. AMPLE AFTERNOON SUNSHINE WILL ALLOW STRONG WINDS AND VERY DRY AIR ALOFT TO MIX DOWN TO THE SURFACE. KSZ074>078-084>088-100500- /O.UPG.KDDC.FW.A.0006.100510T1800Z-100511T0000Z/ /O.NEW.KDDC.FW.W.0009.100510T1800Z-100511T0000Z/ STANTON-GRANT-HASKELL-GRAY-FORD-MORTON-STEVENS-SEWARD-MEADE-CLARK- 323 PM CDT SUN MAY 9 2010 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 7 PM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 7 PM CDT MONDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES... IN KANSAS...74...75...76...77...78...84...85...86...87 ...88 WEST TO SOUTHWEST WINDS OF 35 TO 45 MPH WITH GUSTS UP TO 60 MPH ARE EXPECTED MONDAY AFTERNOON. THE STRONG WIND COMBINED WITH TEMPERATURES IN THE UPPER 80S AND RELATIVE HUMIDITIES DROPPING INTO THE 5 TO 15 PERCENT RANGE WILL CREATE VERY HAZARDOUS FIRE WEATHER CONDITIONS. EVEN GREEN 1 HOUR FUELS WILL DRY OUT QUICKLY AND BECOME FLAMMABLE UNDER SUCH HARSH CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ WRIGHT
3 follow-up statements
906 WWUS83 KDDC 100850 RFWDDC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 350 AM CDT MON MAY 10 2010 ...DANGEROUS FIRE CONDITIONS EXPECTED MONDAY AFTERNOON... .AN INTENSE UPPER JET WILL MOVE FROM THE SOUTHERN ROCKIES INTO SOUTHWEST KANSAS LATE THIS MORNING AND AFTERNOON. STRONG WINDS THROUGH A DEEP LAYER OF THE ATMOSPHERE WILL CREATE CONDITIONS FOR HIGH WINDS WITH GUSTS POSSIBLY IN EXCESS OF 60 MPH. IN ADDITION TO THE HIGH WINDS, RELATIVE HUMIDITY UNDER 15 PERCENT IS EXPECTED, CREATING VERY DANGEROUS FIRE CONDITIONS THIS AFTERNOON. KSZ074>078-084>088-101700- /O.CON.KDDC.FW.W.0009.100510T1800Z-100511T0000Z/ STANTON-GRANT-HASKELL-GRAY-FORD-MORTON-STEVENS-SEWARD-MEADE-CLARK- 350 AM CDT MON MAY 10 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING. THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES... IN KANSAS...74...75...76...77...78...84...85...86...87 ...88 WEST TO SOUTHWEST WINDS OF 35 TO 45 MPH WITH GUSTS AROUND 60 MPH ARE EXPECTED TODAY. THE STRONG WIND COMBINED WITH TEMPERATURES IN THE LOW TO MID 80S AND RELATIVE HUMIDITY FROM 5 TO 15 PERCENT RANGE WILL CREATE VERY HAZARDOUS FIRE WEATHER CONDITIONS. EVEN GREEN 1 HOUR FUELS WILL DRY OUT QUICKLY AND BECOME FLAMMABLE UNDER SUCH HARSH CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ RUSSELL
947 WWUS83 KDDC 101523 RFWDDC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 1023 AM CDT MON MAY 10 2010 ...DANGEROUS FIRE CONDITIONS EXPECTED MONDAY AFTERNOON... .AN INTENSE UPPER JET WILL MOVE FROM THE SOUTHERN ROCKIES INTO SOUTHWEST KANSAS TODAY. STRONG WINDS THROUGH A DEEP LAYER OF THE ATMOSPHERE WILL CREATE CONDITIONS FOR HIGH WINDS WITH GUSTS POSSIBLY IN EXCESS OF 60 MPH. IN ADDITION TO THE HIGH WINDS... RELATIVE HUMIDITY UNDER 15 PERCENT IS EXPECTED... CREATING VERY DANGEROUS FIRE CONDITIONS THIS AFTERNOON. KSZ074>078-084>088-110000- /O.CON.KDDC.FW.W.0009.100510T1800Z-100511T0000Z/ STANTON-GRANT-HASKELL-GRAY-FORD-MORTON-STEVENS-SEWARD-MEADE-CLARK- 1023 AM CDT MON MAY 10 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES... IN KANSAS...74...75...76...77...78...84...85...86...87 ...88 WEST TO SOUTHWEST WINDS OF 35 TO 45 MPH WITH GUSTS AROUND 60 MPH CAN BE EXPECTED THIS AFTERNOON. THE STRONG WIND COMBINED WITH TEMPERATURES IN THE LOW TO MID 80S AND RELATIVE HUMIDITY FROM 5 TO 15 PERCENT RANGE WILL CREATE VERY HAZARDOUS FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
591 WWUS83 KDDC 102356 RFWDDC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 656 PM CDT MON MAY 10 2010 ...DANGER FOR WILDFIRES IS DIMINISHING... .AS TEMPERATURES SLOWLY FALL AND WINDS DIMINISH...THE THREAT FOR WILDFIRES WILL ALSO DIMINISH. THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE ON TIME. KSZ074>078-084>088-110100- /O.EXP.KDDC.FW.W.0009.000000T0000Z-100511T0000Z/ STANTON-GRANT-HASKELL-GRAY-FORD-MORTON-STEVENS-SEWARD-MEADE-CLARK- 656 PM CDT MON MAY 10 2010 ...RED FLAG WARNING WILL EXPIRE AT 7 PM CDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 7 PM CDT THIS EVENING. THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES... IN KANSAS...74...75...76...77...78...84...85...86...87 ...88 DECREASING TEMPERATURES AND WINDS WILL RESULT IN A DIMINISHED FIRE DANGER THROUGH THE REST OF THE EVENING. $$ GERARD
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this red flag warning went out at May 9, 3:06 PM CDT, 17 minutes earlier.
Area forecast discussion, May 9, 3:06 PM CDT, 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 306 PM CDT SUN MAY 9 2010 .DISCUSSION... DAYS 1-2... TODAY IS THE RELATIVE CALM BEFORE THE STORM. IT IS A BIT ON THE WINDY SIDE, BUT THIS MAY BE NOTHING COMPARED TO WHAT IS LIKELY TO COME TOMORROW. MOST OF THE ATTENTION IN THE SHORT TERM HAS BEEN FOCUSED ON THE NEXT 24-30 HRS AS THE BULK OF THE ACTION WILL OCCUR IN THAT TIME FRAME. THE LATEST SFC ANALYSIS SHOWS LOW PRESSURE IN THE LEE OF THE ROCKIES CENTERED OVER SE COLORADO WITH GUSTY S'RLY FLOW OVER ALL OF SW KS. SIGNIFICANT PRESSURE FALLS CONTINUE IN RESPONSE TO LOWERING HEIGHTS AND INCREASING FLOW ALOFT AS OUR NEXT MAJOR WEATHER MAKER COMES ONSHORE OVER CNTRL CALIFORNIA. DEEP MOISTURE CONTINUES TO BE CONFINED TO SOUTH TX BUT DEWPTS ARE RISING ALL OVER THE SRN AND CNTRL PLAINS AS A TONGUE OF SFC-H85 MOISTURE ADVANCES NORTHWARD. THE WESTERN EDGE OF A LOW-MID CLOUD DECK BISECTS MY FA AND STRETCHES FROM ROUGHLY HAYS THROUGH AMARILLO, TX TO HOBBS, NM. SUNSHINE STARTED TO ERODE THE CLOUD EDGE EARLIER BUT IT IS NOW HOLDING FIRM AND EVEN ADVANCING IN SOME PLACES. A TSTORM COMPLEX ASSOCIATED WITH A WEAK UPR SHORTWAVE IS ADVANCING NNE-WARD FROM TX INTO SW OK ATM. CAN'T RULE OUT THAT COMPLEX CLIPPING MY SE FA THIS EVENING NOR CAN I RULE OUT SOME CONVECTION BUBBLING INVOF OF THE LEE TROF OVER COLORADO AND SPILLING INTO MY FAR WEST SECTIONS THIS EVENING. THUS HAVE MAINTAINED POPS IN THOSE AREAS THIS AFTERNOON AND EVENING. THE MODELS ARE ALL CONSISTENT IN ADVANCING DEEP MOISTURE AND CLOUDS NORTHWARD THROUGH THE PLAINS AND OVER MUCH OF SW KS OVERNIGHT. SHOWERS AND ELEVATED STORMS WILL ALSO BE POSSIBLE OVERNIGHT IN RESPONSE TO INCREASING UPPER DYNAMICS AS WELL AS A DEVELOPING LL JET, INCREASING ISENTROPIC LIFT, AND WARM FRONTOGENESIS FROM THE SFC THROUGH H85. INCREASED POPS INTO THE LOW CHC CATEGORY OVER MUCH OF SW KS TONIGHT. THE ACTION BEGINS TO UNFOLD BY EARLY AFTERNOON TOMORROW AS A STRONG UPR TROF MOVES THROUGH THE ROCKIES AND INTO THE CNTRL PLAINS. MODEL CONSISTENCY CONTINUES (WITH THE NAM STUBBORNLY REMAINING A SLOW OUTLIER) IN BRINGING LOW PRESSURE ACROSS WEST KS LATE MORNING AND INTO EASTERN KS BY EVENING. A SHARP DRYLINE WILL ADVANCE ACROSS SW KS LATE MORNING AND AFTERNOON AND THERE IS THE POTENTIAL FOR STORMS TO FIRE ANYWHERE ALONG THE LINE. HOWEVER, DYNAMICS AND MOISTURE DON'T REALLY COINCIDE WELL UNTIL THE DRYLINE IS EAST OF THE DDC FA. THE EXCEPTION WILL BE NORTH OF THE SFC LOW INVOF GREAT BEND AND HAYS. WHILE BRIEF SVR WX CAN'T BE RULED OUT IN OUR FAR EASTERN CWA, ANY STORMS WOULD QUICKLY SHOOT INTO CNTRL KS AND OUT OF OUR FA. IN THE GBD-HYS CORRIDOR HOWEVER, MOISTURE WRAPPING BACK NORTH OF THE LOW, LL CONVERGENCE, UPR DYNAMICS AND COLD POOL ALL COME TOGETHER FOR A FEW HOURS AFTER APPROX 21Z. LL SHEAR WILL BE TREMENDOUS IN THAT AREA AND THE PRESENCE OF A TRIPLE POINT ALWAYS RAISES AN EYEBROW. FOR THOSE REASONS, HAVE INCREASED POPS AND CONTINUED THE THREAT FOR SVR STORMS THERE. AS FOR THE WIND/FIRE HEADLINES. BOTH CONTINUE TO LOOK REASONABLE AS DEEP MIXING OUGHT TO PRODUCE HOT AND EXTREMELY WINDY, DRY CONDITIONS OVER MUCH OF SW KS BEHIND THE DRY LINE TOMORROW AFTERNOON. WILL BE UPGRADING TO RED FLAG AS THOSE CRITERIA WILL BE EASIEST TO MEET. HIGH WIND IS STILL NOT A SLAM DUNK THUS WILL OPT TO KEEP THE WATCH AND LET LATER SHIFTS MAKE THAT CALL. -WRIGHT DAYS 3-7... SFC BOUNDARY LOCATED IN OKLAHOMA EARLY IN THE WEEK BEGINS TO MOVE BACK NORTH AS A WARM FRONT ON TUESDAY. ISENTROPIC LIFT/MOISTURE AND 85H WAA BEGINS TO IMPROVE ACROSS MUCH OF OUR CWA BY 06Z TUESDAY AS A 5H VORT LOBE MOVES OUT OF NEW MEXICO AND INTO SW KS. AS A RESULT WILL BE RETAINING POPS CURRENT POPS AND BASED ON WHERE THE BETTER LIFT IS NOW PROGGED WILL EVEN BUMP POPS UP IN OUR NE CWA AFTER MIDNIGHT. BY EARLY WEDNESDAY A COLD FRONT WILL START TO SAG SOUTH INTO NW KS. THIS FRONT IS PROGGED BY BOTH THE GFS/ECMWF TO CROSS MUCH OF SW KS WEDNESDAY AFTERNOON AND AS THE LEFT ENTRANCE REGION OF AN UPPER LVL JET MOVES OVER SW KS. AS A RESULT PCPN CHANCES WILL IMPROVE ONCE AGAIN ALONG AND AHEAD OF THIS COLD FRONT WHICH AT 00Z THURS IS PROGGED TO BE LOCATED IN OUR E/SE CWA. AT THIS TIME THE CURRENT GRIDS REFLECT THIS AREA OF MORE FAVORABLE PCPN WELL EARLY WED NIGHT SO NOT ANTICIPATING ANY SIGNIFICANT CHANGES TO THE POP GRIDS. ON THURSDAY THIS FRONT WILL IS PROGGED TO STALL OUT SOUTH AND WEST OF THE CWA AS A COOL DOME OF HIGH PRESSURE BUILDS ACROSS THE NORTHERN AND CNTL PLAINS. ON THURSDAY MODELS ALSO BEGIN TO DIVERGE ON SOLUTIONS WITH THE UPPER LVL PATTERN WHICH HAS LOWERED CONFIDENCE ON TIMING AND TRACK OF ANY UPPER WAVE EMBEDDED IN THE FLOW LATE WEEK OR EARLY THIS WEEKEND. GIVEN LOW CONFIDENCE THAT FAR OUT HAVE OPTED TO LEAVE POPS AS IS FOR NOW LATE WEEK AND EARLY THIS WEEKEND. && .AVIATION... AFTERNOON SUNSHINE WILL GIVE WAY TO INCREASING CLOUDS ONCE AGAIN LATER THIS EVENING. THESE CLOUDS WILL THICKEN AND LOWER THROUGH THE OVERNIGHT HOURS. SREF PROB CHARTS AND LLVL MOISTURE FIELDS SUGGESTING MVFR CIGS LIKELY BY 6Z WITH IFR/LIFR CIGS AFTER 9Z. MAY EVEN SEE SOME LIGHT PCPN DEVELOP AS WELL AT DDC AND HYS EARLY MONDAY MORNING SO INSERTED A TEMPO GROUP AT THESE SITES EARLY MONDAY MORNING. && .PRELIMINARY POINT TEMPS/POPS... DDC 50 86 47 73 / 30 20 0 0 GCK 49 82 44 70 / 30 20 0 0 EHA 52 81 46 75 / 20 10 0 0 LBL 53 86 47 76 / 30 20 0 0 HYS 49 75 47 67 / 40 40 30 0 P28 54 88 52 77 / 40 30 10 0 && .DDC WATCHES/WARNINGS/ADVISORIES... HIGH WIND WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR KSZ043>045-061>064-074>080-084>089. FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR KSZ074>078-084>088. && FN34/18/18
Hazardous weather outlook, May 9, 5:52 AM CDT, 9 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 552 AM CDT SUN MAY 9 2010 KSZ043>045-061>064-074>080-084>089-101100- SCOTT-LANE-NESS-HAMILTON-KEARNY-FINNEY-HODGEMAN-STANTON-GRANT- HASKELL-GRAY-FORD-EDWARDS-KIOWA-MORTON-STEVENS-SEWARD-MEADE-CLARK- COMANCHE- 552 AM CDT SUN MAY 9 2010 /452 AM MDT SUN MAY 9 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL... SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY HIGH WINDS ARE EXPECTED TO DEVELOP MONDAY AFTERNOON AS A VERY INTENSE STORM SYSTEM ENTERS THE WESTERN PLAINS. WEST TO SOUTHWEST WINDS OF 35 TO 45 MPH ARE EXPECTED TO DEVELOP WITH PEAK WIND GUSTS TO 60 MPH POSSIBLE. THESE WINDS WILL USHER IN VERY DRY AIR...AND AS RELATIVE HUMIDITY FALLS TO 10 TO 15 PERCENT...THE FIRE WEATHER THREAT WILL REACH A CRITICAL THRESHOLD. VERY DANGEROUS FIRE GROWTH IS POSSIBLE MONDAY AFTERNOON IN AREAS WHERE GRASSES MAY BE STARTING TO CURE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC KSZ030-031-046-065-066-081-090-101100- TREGO-ELLIS-RUSH-PAWNEE-STAFFORD-PRATT-BARBER- 552 AM CDT SUN MAY 9 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE FROM WAKEENEY TO HAYS AND POINTS SOUTHEAST TO STAFFORD, PRATT, AND MEDICINE LODGE. THE GREATEST THREAT APPEARS TO BE FARTHER NORTH CLOSER TO THE FORECAST TRACK OF THE SURFACE LOW. SUPERCELL THUNDERSTORMS CAPABLE OF VERY LARGE HAIL AND AN ISOLATED TORNADO OR TWO WILL BE POSSIBLE ANYTIME AFTER 2 PM CDT...PARTICULARLY ALONG THE INTERSTATE 70 CORRIDOR. ADDITIONAL SUPERCELL THUNDERSTORMS MAY FORM AS FAR WEST AS STAFFORD TO MEDICINE LODGE...HOWEVER THESE STORMS WOULD RAPIDLY MOVE EAST INTO SOUTH CENTRAL KANSAS BY THE EARLY EVENING HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC UMSCHEID
Nearby
Red Flag Warnings in Kansas, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.